| Model Number |
SUTURE ANCHOR, BIO-CORKSCREW FT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/06/2023, it was reported by a sales representative via (b)(4) that an ar-1927bcf suture anchor backed out.This occurred during a case where the device was inserted into the patient's bone and came out.The case was completed using another device.
Additional Manufacturer Narrative
Complaint is confirmed.Upon visual evaluation, it was noted that the threads of the bio-screw were damaged.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed user error due to improper bone prep and/or misaligned insertion.